MathSciNet Relay Station
MathSciNet bibliographic data
MR600636 (82f:46046) 46Fxx (35E05)
Fattorini, H. O. Vector-valued distributions having a smooth convolution inverse. Pacific J. Math. 90 (1980), no. 2, 347–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement